IDEAS home Printed from https://ideas.repec.org/a/spr/joptap/v132y2007i3d10.1007_s10957-007-9181-5.html
   My bibliography  Save this article

Generalization of Ordering Principles and Applications

Author

Listed:
  • J. Zhu

    (Xuzhou Normal University)

  • S. J. Li

    (Chinese Academy of Sciences)

Abstract

In this paper, we prove some new ordering principles which generalize the well-known Brézis–Browder principle and uniformly generalize some results in the literature. As an application, we prove some vector Ekeland-type variational principles in F-type topological spaces and some new Mönch-type fixed-point theorems for discontinuous multivalued operators in F-type topological spaces and Banach spaces with weak topology.

Suggested Citation

  • J. Zhu & S. J. Li, 2007. "Generalization of Ordering Principles and Applications," Journal of Optimization Theory and Applications, Springer, vol. 132(3), pages 493-507, March.
  • Handle: RePEc:spr:joptap:v:132:y:2007:i:3:d:10.1007_s10957-007-9181-5
    DOI: 10.1007/s10957-007-9181-5
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s10957-007-9181-5
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s10957-007-9181-5?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Luc, Dinh The & Soubeyran, Antoine, 2013. "Variable preference relations: Existence of maximal elements," Journal of Mathematical Economics, Elsevier, vol. 49(4), pages 251-262.
    2. James, Kieran & Otsuka, Setsuo, 2009. "Racial biases in recruitment by accounting firms: The case of international Chinese applicants in Australia," CRITICAL PERSPECTIVES ON ACCOUNTING, Elsevier, vol. 20(4), pages 469-491.
    3. Guang-Ya Chen & X. Yang & Hui Yu, 2008. "Vector Ekeland’s variational principle in an F-type topological space," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 67(3), pages 471-478, June.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joptap:v:132:y:2007:i:3:d:10.1007_s10957-007-9181-5. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.